International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 25, Pages 1293-1297
A remark on the intersection of the conjugates of the base of
Ajman University of Science and Technology, P.O. Box 5102, Abu Dhabi, United Arab Emirates
Received 25 September 2003
Copyright © 2004 R. M. S. Mahmood. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Quasi-HNN groups can be characterized as a generalization of HNN
groups. In this paper, we show that if is a quasi-HNN
group of base , then either any two conjugates of are
identical or their intersection is contained in a conjugate of
an associated subgroup of .